essential Waitrose Ibuprofen 200mg16s

You have 0 of this in your trolley

essential Waitrose Ibuprofen 200mg
0 in trolley

Quantity of essential Waitrose Ibuprofen 200mg in trolley 0

0 in trolley.
£2.50(15.6p each)2.50
Ibuprofen 200mg Liquid Capsules
For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain) dental pain, period pain, headache, migraine, fever (high temperature) and the symptoms of colds and flu.
  • Analgesic
  • Waitrose own label

Per Portion/per serving

Energy

0kj
0kcal

0% RI

Fat

g

0% RI

Saturates

g

0% RI

Sugars

g

0% RI

Salt

g

0% RI

RI = % of your daily reference intake


Typical values

Additives

  • This product contains Additives
  • This product contains Alcohol
  • This product contains Artificial Colourings (incl. NI)
  • This product contains Natural Colourings

Warnings

  • Keep all medicines out of the sight and reach of children. Read the enclosed leaflet before taking this medicine. Do not take if you: 'Have ever had a stomach ulcer, perforation or bleeding. 'Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers. 'Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Do not take this product if you are pregnant and ask your doctor for advice. Talk to a pharmacist or your doctor before taking if you: 'Have or have had asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems. 'Are a smoker. If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor.

Recycling

ComponentMaterialRecyclable
shrinkwrapPlastic - PVC
leafletPaper & card
trayPlastic - PVC
label-gluedPaper & card
boxCard
blisterPlastic - PVC
cartonPaper & card
foilMetal

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer